Ռադիոֆիզիկայի ֆակուլտետ
Faculty of Radiophysics
The Faculty was established in June 1975 by decision of Armenian Government (USSR era) aiming to meet growing demand in radiophysicist in military, industrial, high technology and R&D sectors of the plan - economy.:
>
Arthur H. Hovhannisyan

Head of Chair | Chair of Higher Mathematics
Educational Background
1966 - 1971 Graduated from Yerevan State University, Dept. of Physics, Specialization: Physic
1971 - 1974 Post Graduate Study at Yerevan State University, Dept. of Physics,
1975 Candidate of Physical-Mathematical Sciences, “On a Correctness of Cauchy Problem for Weakly Hyperbolic Equations”, Yerevan State University
1992 Doctor of Sciences, “Huygens’ Principle and Singular Cauchy Problem”, St-Petersburg Branch of Steklov Mathematical Institute of Russian Academy of Sciences

Research and Work Experience
2002 Head of the Chair of Higher Mathematics, Yerevan State University, Dep. of Radiophysics
1999 – 2001 Vice-Rector, Professor, Russian-Armenian State University
1993 – 1999 Professor, Yerevan State University
1974 – 1993 Assistant, Docent, Yerevan State University.

Academic courses/Teaching &Training Experiences
1974 up to now Yerevan State University: Equations of Mathematical Physics, Ordinary Differential Equations, Mathematical Analysis, Digital signal processing
1999-2002 Russian-Armenian (Slavonic) State University: Equations of Mathematical Physics, Ordinary Differential Equations (on Russian)

Language skills
Fluent in Russian, Armenian and English; poor German.

Main Research Interests/ Expertise
Partial Deferential Equations

Current research interests
Hadamard’s problem
Group transformations in differential equations
Microlocal Analysis

Membership
American Mathematical Society (AMS)
Armenian Mathematical Union (AMU)

Awards, Honors
Short Term Research Grant of ISF (1992)
DAAD (1998)
DAAD (2009)

(+374 10) 55-86-06

A. H. Hovhannisyan , B.-W. Schulze
On a Method for Solution of the Ordinary Differential Equations Connected with Huygens' Equation Preprint 2010/01
2010 | Article
Equation Preprint 2010/01, ISSN , Institut fuer Mathematik, Uni Potsdam, 2010, pp. 11.
Решение задачи Коши для одного модельного вырождающегося параболического уравнения (Կոշիի խնդրի լուծումը մեկ մոդելային վերասերվող պարաբոլական հավասարման համար)
2008 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2008, #2, էջ 18-22 (ռուսերեն)
|
Решение задачи Коши с весом для одного класса Гюйгенсовых уравненийI
2007 | Article
Изв. НАН Армении. Математика, 42, N5, 2007, 65-70
Ա. Հ. Հովհաննիյան , Հ. Գ. Ղազարյան, Տ. Ն. Հարությունյան, Ա. Գ. Կարապետյան
Սովորական դիֆերենցիալ հավասարումներ
2002 | Book
էջ 320, Երևան 2002
Սովորական դիֆերենցյալ հավասարումներ
2002 | Book
Դասագիրք, 2002թ.
А. О. Оганесян , Д. Асанян
Групповой анализ для уравнения uxx-unxumyuyy=g(u)upxuqy
2000 | Article
Изв. НАН Армении, сер. Мех. Т.53, N2, с. 54-60, 2000
А. О. Оганесян , Д. Асанян
Инвариантные решения уравнения uxx-unxumyuyy=g(u)upxuqy
2000 | Article
Изв. НАН Армении, сер. Мех. Т.53, N1, с. 34-41, 2000
Huygens’ principle in six dimensional space with the plane wave metric
1998 | Article
J. Contemp. Math. Anal., ser. Math. v. 33, N6, 1998.
A. H. Hovhannisyan , G. G. Kazarian
On a nonlinear evolution equation admitting generalized Lax representation
1995 | Article
Teoery of funcions and applications, Collection of works dedicated to the memory of M. M. Djrbashian, Yerevan, pp. 83-86, 1995
Huygens’ principle and nonlinear differential equations
1994 | Article
J. Contemp. Math. Anal., ser. Math., v. 29, N5, pp. 64-73, 1994 (with G. G. Kazarian).
Huygens’ principle, Painleve property and nonlinear differential equations
1993 | Article
Dokl. Nat.Acad. Nauk Armenii, v. 94, N5, pp. 270-273, 1993.
On the method for constructing the Huygens’ equations
1992 | Article
J. Integr. Eq. and Math. Physics. v. 1, N1, p. 105-113, 1992
A.H. Hovhannisyan , Yu. Berest, N. H. Ibragimov
Conformal Invariance Huygens' Principle and Fundamental Solutions for Scalar Second Order Hyperbolic Equations
1992 | Article
Conformal Invariance Huygens' Principle and Fundamental Solutions for Scalar Second Order Hyperbolic Equations
Solution of Hadamard's Problem for one class of Hyperbolic Equations with Variable Coefficients
1991 | Article
Izv.Acad. Nauk Arm. SSR, ser. Math., v.26, N2, 1991, pp.163-170; English Transl. in J. Contemp. Math.Anal.v.26, N2, pp.59-65, 1991.
Huygens' Principle for one Class of Hyperbolic Equations with Variable Coefficients, Differ
1991 | Article
Uravnenia, v.27, No8, pp. 1402-1409, 1991.
Hierarchy of Huygens' Equations in the Space with Nontrivial Conformal Group, Uspekhi Math
1991 | Book
Nauk, v.46, N3, pp. 111-146, 1991
Generalization of the Lagnese-Stellmacher Method for one Class of Equations Satisfying the Huygens' Principle
1990 | Article
Izv. Acad. Nauk Arm. SSR, ser. Math. V.25, No5, 1990, PP.462-473; English Transl. in Soviet J.Contemp. Math.Anal., V.25, N5, pp.43-54, 1990.
Construction of hyperbolic equations with variable coefficients, satisfying Huygens’ principle
1990 | Article
Dokl. Acad. Nauk SSSR, v. 314, N5, p. 1072-1075, 1990.
Ա. Հ. Հովհաննիյան , Բ. Գ. Արարկցյան, Ռ. Լ. Շահբաղյան
Մաթեմատիկական ֆիզիկա
1988 | Book
2-րդ հրատ, էջ 167, Երևան 1988
Ա. Հ. Հովհաննիյան , Հ. Գ. Ղազարյան, Ֆ. Գ. Մամիկոնյան, Գ. Ա. Կարապետյան
Սովորական դիֆերենցիալ հավասարումներ
1988 | Book
էջ 184, Երևան 1988
Construction of a Parametrix for an Initial Value Problem for one Class Hyperbolic Equations with Unbounded Coefficients
1987 | Article
Dokl. Acad. Nauk, Arm. SSR, v.84, N1, pp.13-16, 1987.
Construction of a Parametrix for the Cauchy Problem with Weight for Second Order Hyperbolic Equations with Unbounded Coefficients
1986 | Article
Izv Acad. Nauk Arm. SSR, ser. Math., v.21, N1, 1986, pp.33-50; English Transl.in Soviet J.Contemp.Math.Anal.v.21, N1, pp.32-50, 1986.
On the local solvability and hypoellipticity for the class of second order equations
1980 | Article
Dokl.Acad. Nauk Arm SSR, v. 70, N2, p. 27-32, 1980.
A. H. Hovhannisyan , H. B. Nersesyan, G. R. Oganesyan
On the method of investigation of Cauchy problem for weakly hyperbolic equations
1978 | Article
Proc. of the Conf. on the Part.Diff. Eq. Devoted to Acad. I. G. Petrovsky at the 75-th anniversary of his birthday. Moscow Univ. Press, p. 391-395, 1978.
On the Cauchy problem for weakly hyperbolic systems with data on the hyper plane of degenerecy
1975 | Article
Dokl.Acad. Nauk Arm SSR, v. 61, N1, p. 27-32, 1975.
On the Cauchy problem for high order weakly hyperbolic equations
1975 | Article
Izv. Acad. Nauk Arm. SSR, ser. Math. v. X, N2, p. 163-169, 1975.
A. H. Hovhannisyan , H. B. Nersesyan
On the correctness of the Cauchy problem for a certain class of weakly hyperbolic equations
1973 | Article
Izv. Acad. Nauk Arm. SSR, ser. Math. v. VIII, N3, p 255-273, 1973.